Is it possible that I'm running low on testosterone, because after i get my shot it clears up
Something else might be at play. I have an endocrine system issue and my free Testosterone is always 0.00 nmol/litre; absolutely nothing bioavailable and my skin is almost perfect for my age (the lack of a sex drive is annoying but the doctor said there is nothing more he can think of). When I try HRT my skin stays the same, except maybe a bit more oily and quickly causes signs of liver failure.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2012 • 1 answer
Posted 6 Dec 2013 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 20 Jun 2015 • 1 answer
If someone recently started getting testosterone injections to raise his levels would it increase...
Posted 15 days ago • 1 answer